MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NG/NI PEDIATRIC FEEDING TUBE WITH STYLET WITH ENFIT CONNECTOR; DH CPK ANTI-IV (AIV) FEEDING TUBES

AVANOS MEDICAL INC. CORFLO NG/NI PEDIATRIC FEEDING TUBE WITH STYLET WITH ENFIT CONNECTOR; DH CPK ANTI-IV (AIV) FEEDING TUBES
Model Number 40-8368
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for lot 30061584 was reviewed and the product was produced according to product specifications.All information reasonably known as of 13 oct 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different patients.This is the second of three reports.Refer to 9611594-2021-00144 for the first report.Refer to 9611594-2021-00146 for the third report.It was reported that the nurse went to check gastric contents to confirm placement, but was unable to.Resistance was met when trying to aspirate.Upon further inspection a hole was found near the enfit connection site.Per additional information received 28 sep 2021 it was clarified that the hole was on the distal portion of the tube that was inserted into the patient's stomach.

Brand Name
CORFLO NG/NI PEDIATRIC FEEDING TUBE WITH STYLET WITH ENFIT CONNECTOR
Common Device Name
DH CPK ANTI-IV (AIV) FEEDING TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key12656509
Report Number9611594-2021-00145
Device Sequence Number1205913
Product Code KNT
UDI-Device Identifier00350770460376
UDI-Public00350770460376
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2025
Device Model Number40-8368
Device Catalogue NumberN/A
Device Lot Number30061584
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1